Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What are the reaction of Hair dye?

Hi, I have recently used a home hair dye, about a week later I have had alot of scabs and irratation to the scalp, and also to my ears? I ve also been suffering alot of head aches. I have looked online to allergic reactions to hair dye and my sympoms dont seem to be there. Could these be a coinsidence and have nothing to do with the hair dye?
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello. Your symptoms are most likely due to allergic reaction from the dye. Avoid further contact with that dye and take 1 tab of avil for 5 days. You may also apply a topical anti inflammatory ointment on your affected areas but it would be wiser for you to consult a dermatologist if the symptoms persists. Get well soon.
Answered: Sat, 18 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor